# SDR A6WA2018012545573

- Difficulty date: January 16, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 37,693 hours, 35,744 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Not Reported
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION RECEIVED GEAR DISAGREE WARNING, NOSE DOOR WARNING, AND WOW INPUT CAUTION. NOSE GEAR DOWN AND LOCKED INDICATION.  R&R NLG SHOCK STRUT ASSY IAW AMM 32-21 & MX TASK CM SUPP 12-072, OPS, LEAK AND RIG CHECK GOOD.
